advertisement
Question
Posted by: Johan | 2011/04/18

PLEASE HELP, CLAIRE GEL FOR HORSES

My GF is using claire gel for horses now for 3weeks to loose weight. But in the 3weeks she had a complete change, moodyness, shaking dont eat she forgets stuff. This turned our whole household around and we at a point we not even talking to each other. She takes more every week and only rest like 1 day in the week. I would like to get medical advise what is the side effects of this steriod and what does it do? I have to show her that its not good for her.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Johan
I must admit that as a dietitian, I have not previously heard of anyone using Claire Gel for Horses to lose weight in humans. I have checked and see that this is a steroid called clenbuterol which is intended for the treatment of respiratory problems in horses, not humans. You say that your girlfriend is using this steroid in an attempt to lose weight. The side-effects you list are scary - mood changes, tremors, forgetfulness, a type of hyperactivity. Please sit her down and tell her the following: a) That veterinary products should NOT be used by humans because the doses can be much too high for humans (a horse would require a much higher dose than an average adult woman); b) that she is going to ruin her health and not necessarily lose weight; c) that she needs to see a medical doctor to help her kick the habit and monitor her health when she stops taking this veterinary medication; c) that she needs to speak to a clinical psychologist to assist her to sort out what is making her do something so risky; d) and that she should consult a dietitian to get her on to a balanced slimming diet is she needs to lose weight.
Get her to obtain some professional help before she totally ruins her health with this inappropriate method of trying to lose weight.
Holding thumbs that you can make her see sense.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/04/18

Dear Johan
I must admit that as a dietitian, I have not previously heard of anyone using Claire Gel for Horses to lose weight in humans. I have checked and see that this is a steroid called clenbuterol which is intended for the treatment of respiratory problems in horses, not humans. You say that your girlfriend is using this steroid in an attempt to lose weight. The side-effects you list are scary - mood changes, tremors, forgetfulness, a type of hyperactivity. Please sit her down and tell her the following: a) That veterinary products should NOT be used by humans because the doses can be much too high for humans (a horse would require a much higher dose than an average adult woman); b) that she is going to ruin her health and not necessarily lose weight; c) that she needs to see a medical doctor to help her kick the habit and monitor her health when she stops taking this veterinary medication; c) that she needs to speak to a clinical psychologist to assist her to sort out what is making her do something so risky; d) and that she should consult a dietitian to get her on to a balanced slimming diet is she needs to lose weight.
Get her to obtain some professional help before she totally ruins her health with this inappropriate method of trying to lose weight.
Holding thumbs that you can make her see sense.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement